Jump to content

mario90

Member Since 07 Apr 2012
Offline Last Active Jul 24 2014 02:53 AM

Posts I've Made

In Topic: Neck Acne

24 May 2013 - 01:09 PM

3rd treatment of accutane? If that's not curing your acne then you may want to look for other causes of your acne... Looks painful, can your doctor give you a cortisone shot into it to reduce the inflammation? Topicals don't work well against nodular acne so I would ice it to try to reduce the swelling if your doctor won't give a shot.

In the past 7 years I've pretty much exhausted every other option. The only thing that seems to work, although barely, is accutane. My skin has become much better than what it was a couple years back. These days I get 2-3 nodular acne per week, as opposed to getting 2-3 daily.

 

I did put some ice on that swelling and it did get a little better. It's not as hard as it was before, it has softened quite a bit. Now I'm hoping the antibiotics will do their job and make it subside completely


In Topic: What's The Dose Of (Ro)Accutane You Took?

20 May 2013 - 10:56 PM

Roaccutane:

 

Duration: 6 months

Daily dose: *varies* - 1st month 30mg, 2-4th month 50mg, 5-6th month 70mg

Weight: 75kg

 

I was lucky not to have any lasting consequences, as soon as I finished my treatment all the side effects vanished.

I had minor, common side effects like: dry sking, very dry lips, sore muscles, loss of energy


In Topic: Questions About Accutane (Helps Everyone)

14 September 2012 - 11:28 PM

Well, accutane works differently on other people. For me it started showing results after the 5th month, by then I was already on 70mg. You have to take to mind that accutane isn't a 100% healer, you still might get the occasional pimple even after you've finished the treatment. Maybe you could talk to your derm for a dosage increase. I started with 50mg and we are about the same body proportions ( 175lb  6'1)

In Topic: Are Back Acne More Durable Than Face Acne?

18 June 2012 - 02:37 AM

Out of interest, what happened when you put the Duac gel on your back?

Do you live in the UK Mario? You could maybe try dalacin T lotion (contains clindamycin like duac does but without the BP). It is available on prescription. I gave up using it on my face as it gave my face a kind of shiny glow and felt quite sticky once applied but it was the only topical I ever tried that didn't result in huge areas of redness and itchy skin. I didn't use it long enough to see if it was going to have an effect on acne. The great thing about it though is that it comes in a roll on formula so you don't actually have to rub it into your skin or touch the acne with your fingers. If you do try it, make sure you ask for the lotion as opposed to the solution, as the solution contains alcohol which can really irritate the skin.

I know that acne on the back can really hurt when it bleeds. For some reason, it is usually more painful than acne on the face when it bleeds. No idea why. I only have a few on my back so I think it must be really tough for you as you have battled so long with bacne.

On an emotional level, you have done well staying strong and trying the roaccutane which I imagine to be pretty tough as well, given its lengthy list of side effects. Confidence can be a big issue, I have days where my self esteem can be pretty low, other days completely fine, so I can relate. You have done the single most important thing though in regards to the emotional effects of acne - recognising your feelings.

How is your back at the moment (as obviously the photos you put up were taken a few months ago now)?

Out of interest, what happened when you put the Duac gel on your back?

Do you live in the UK Mario? You could maybe try dalacin T lotion (contains clindamycin like duac does but without the BP). It is available on prescription. I gave up using it on my face as it gave my face a kind of shiny glow and felt quite sticky once applied but it was the only topical I ever tried that didn't result in huge areas of redness and itchy skin. I didn't use it long enough to see if it was going to have an effect on acne. The great thing about it though is that it comes in a roll on formula so you don't actually have to rub it into your skin or touch the acne with your fingers. If you do try it, make sure you ask for the lotion as opposed to the solution, as the solution contains alcohol which can really irritate the skin.

I know that acne on the back can really hurt when it bleeds. For some reason, it is usually more painful than acne on the face when it bleeds. No idea why. I only have a few on my back so I think it must be really tough for you as you have battled so long with bacne.

On an emotional level, you have done well staying strong and trying the roaccutane which I imagine to be pretty tough as well, given its lengthy list of side effects. Confidence can be a big issue, I have days where my self esteem can be pretty low, other days completely fine, so I can relate. You have done the single most important thing though in regards to the emotional effects of acne - recognising your feelings.

How is your back at the moment (as obviously the photos you put up were taken a few months ago now)?


I'm from Europe but not in the UK. Duac gel worked fine on my face, but it had absolutely no effect on my back, all it did was make my skin sticky and oily. I will ask about  that dalacin T lotion and maybe try it out when i get another breakout. My back is pretty clear right now, the swelling has subsided almost completely without putting any gels on it. That happens very often, i'd have a clear back for a month or two, but soon it would break out again.

In Topic: Accutane тaking 6 Ot 7 Month ?

17 June 2012 - 11:54 AM

the first course barely showed any changes, but the second course managed to clear my face from cysts and nodules. Didn't get a single cyst since the second course treatment, altough my back was still covered  with them. I am currently using different gels on my back trying to get rid of some huge nodules, i might have to go an another treatment, probably with a different antibiotic